Advertisement

Regularity of Harmonic Maps from a Flat Complex

  • Chikako Mese
Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 59)

Abstract

We show that a harmonic map from an admissible fiat simplicial complex into a metric space of non-positive curvature is Lipschitz continuous away from the (n - 2)-simplices.

Keywords

Simplicial Complex Monotonicity Property Lipschitz Continuity Flat Complex Lipschitz Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ch]
    J. Chen. On energy minimizing mappings between and into singular spaces, Duke Math. J. 79 (1995), 77–99.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [DM]
    G. Daskalopoulos and C. Mese. Harmonic maps from 2-complexes and geometric actions on trees, Preprint.Google Scholar
  3. [EF]
    J. Eells and B. Fuglede. Harmonic maps between Riemannian polyhedra, Cam-bridge Tracts in Mathematics 142, Cambridge University Press, Cambridge 2001.Google Scholar
  4. [F]
    B. Fuglede. Hölder continuity of harmonic maps from Riemannian polyhedra to spaces of upper bounded curvature, Preprint.Google Scholar
  5. [GS]
    M. Gromov and R. Schoen. Harmonic maps into singular spaces and p-adic super-rigidity for lattices in groups of rank one, IHES Publ. Math. 76 (1992) 165–246.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [KS1]
    N. Korevaar and R. Schoen. Sobolev spaces and harmonic maps for metric space targets, Communications in Analysis and Geometry 1 (1993), 561–659.MathSciNetzbMATHGoogle Scholar
  7. [KS2]
    N. Korevaar and R. Schoen. Global existence theorem for harmonic maps to non-locally compact spaces, Communications in Analysis and Geometry 5 (1997), 333–387.MathSciNetzbMATHGoogle Scholar
  8. [Sel]
    T. Serbinowski. Harmonic maps into metric spaces with curvature bounded above, Thesis, University of Utah, 1995.Google Scholar
  9. [Se2]
    T. Serbinowski. Boundary regularity of harmonic maps to nonpositively curved metric spaces, Comm. Anal. Geom. 2 (1994) 139–154.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Basel AG 2004

Authors and Affiliations

  • Chikako Mese
    • 1
  1. 1.Department of MathematicsConnecticut CollegeNew LondonUSA

Personalised recommendations